# SDR AALA202111103637

- Difficulty date: November 2, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 14,021 hours, 5,395 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: D57558106001
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING #1 SPOILER OUTBOARD ATTACH FITTING IS WORN. BOLT WOBBLES. ***SUPPLEMENTAL REPORT FOR AALA202111053637: REPAIRED ATTACH FITTING PER EA 331774** (CLOSED)
